Edge-transitive token graphs

Emerging


6
Citations
26
Refs
2022
Year
Search Works
Work Details
  • DOI 10.1016/j.disc.2022.113043
  • OpenAlex ID W4282959969
  • Type Article
  • Language EN
  • Published 16 Jun 2022
  • Volume 345 (11)
  • Pages 113043
  • Source Discrete Mathematics
  • Publisher Elsevier BV
  • FWCI 0.63
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 16 Oct 2026
MENU
0

Edge-transitive token graphs

Article 2022 EN

6

Citations

26

References

2

Authors

0.63

FWCI

Citations by Year
Last 3 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Ju Zhang Beijing Jiaotong University (CN)
2 Jin‐Xin Zhou Corresponding Beijing Jiaotong University (CN)

Data: OpenAlex